# SDR TWAA9713001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - REPAIRED A 4 INCH CRACK ON THE NR 3 PYLON AT THE INBOARD SIDE OF THE PYLON LOWER FORWARD ACCESS HOLE 473CL.  (M)
